The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (105 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 3, 2006, pp. 385–392
DOI: 10.4171/ZAA/1295

Published online: 2006-09-30

Associated Spaces Defined by Ordinary Differential Equations

Le Thu Hoai[1] and Wolfgang Tutschke[2]

(1) Faculty of Applied Mathematics and Informatics, Hanoi, Vietnam
(2) Technische Universität Graz, Austria

The paper deals with initial value problems for desired functions $u(t,x)$ depending on the time $t$ and one spacelike variable $x$. In case the initial function $\varphi (x)$ satisfies an associated (ordinary) differential equation, the solution $u(t,x)$ satisfies the associated differential equation for each $t$. If the general solution of the associated differential equation is known, one gets a system of ordinary differential equations for the desired coefficients depending on $t$. In any case, the solution can be obtained as fixed point of a related integro-differential operator.

Keywords: Initial value problem, contraction-mapping principle, separation of variables, conservation law

Hoai Le Thu, Tutschke Wolfgang: Associated Spaces Defined by Ordinary Differential Equations. Z. Anal. Anwend. 25 (2006), 385-392. doi: 10.4171/ZAA/1295